# SDR AALA201908139010

- Difficulty date: August 12, 2019
- Submitted: August 13, 2019
- Operation: Air carrier
- Aircraft: N815AW
- Make and model: Airbus A319-132
- Aircraft serial: 1323
- Aircraft time: 61,900 hours, 27,166 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SMOKE LAVATORY MESSAGE DISPLAYED ON ECAM AT FL290, TRANSIENT (LESS THAN 10 SECONDS). PASSENGER WAS IN LAVATORY AT TIME OF ALERT, NO SMOKE DETECTED. MAINTENANCE PERFORMED SATISFACTORY OPERATIONAL CHECK PER AMM 26-17-00-710-001, NO FAULTS NOTED.
